The Problem of the First Passage Time for Some Elliptic Pseudodifferential Operators Over the p-adics
Revista colombiana de matematicas, Tome 48 (2014) no. 2, pp. 191-209
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2014_48_2_a3,
author = {Leonardo Fabio Chac\'on-Cortes},
title = {The {Problem} of the {First} {Passage} {Time} for {Some} {Elliptic} {Pseudodifferential} {Operators} {Over} the p-adics},
journal = {Revista colombiana de matematicas},
pages = {191--209},
year = {2014},
volume = {48},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2014_48_2_a3/}
}
TY - JOUR AU - Leonardo Fabio Chacón-Cortes TI - The Problem of the First Passage Time for Some Elliptic Pseudodifferential Operators Over the p-adics JO - Revista colombiana de matematicas PY - 2014 SP - 191 EP - 209 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2014_48_2_a3/ ID - RCM_2014_48_2_a3 ER -
Leonardo Fabio Chacón-Cortes. The Problem of the First Passage Time for Some Elliptic Pseudodifferential Operators Over the p-adics. Revista colombiana de matematicas, Tome 48 (2014) no. 2, pp. 191-209. http://geodesic.mathdoc.fr/item/RCM_2014_48_2_a3/